# SDR DL757021419

- Difficulty date: December 6, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N660DL
- Make and model: Boeing 757232
- Aircraft serial: 24422
- Aircraft time: 43,349 hours, 21,309 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 831610401
- Part serial: DL120
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON LAYOVER FOUND MID GALLEY AFT RT OVEN PRODUCING SMOKE AND HEAT FROM THE CONTROLLER AREA.  PULLED CIRCUIT BREAKER.  REPLACED OVEN AND RT CAVITY CIRCUIT BREAKER.
